MAUDE Adverse Event Report: XIAMEN WORLD GEAR SPORTS GOODS CO., LTD DRIVE; BED

XIAMEN WORLD GEAR SPORTS GOODS CO., LTD DRIVE; BED
Model Number PAN6300
Medical Device Problem Codes Compatibility Problem (2960); Device Handling Problem (3265)
Health Effect - Clinical Code Physical Entrapment (2327)
Date of Event 11/28/2022
Type of Reportable Event Death
Event or Problem Description
Drive devilbiss healthcare was notified of an incident involving a bariatric bed by a distributor, who stated that "the end user had been found deceased with their head caught in the frame of the bed." drive investigated the incident and determined that there were no bed rails or handles on the bed; that the end user's head was stuck between the deck and the base of the bed at the foot section; that the facility where the end user lived had attached a bed control pendant from a different model bed; and that said bed control pendant did not operate properly with the bed in question, with several buttons not operating at all.Drive also learned that the patient was not in bed at the time of the incident, but was rather on the floor, potentially trying to retrieve an item that had fallen behind the bed, and potentially attempted to use the incompatible bed pendant to make it easier for him to reach the item.

Brand Name
DRIVE
Common Device Name
BED
Manufacturer (Section D)
XIAMEN WORLD GEAR SPORTS GOODS CO., LTD
xiamen world gear sports goods
27-29 north 2nd road
xiamen, fujian 36102 2
CH  361022
MDR Report Key16096589
Report Number2438477-2022-00120
Device Sequence Number17805286
Product Code FNL
UDI-Device Identifier00822383008127
UDI-Public00822383008127
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/04/2023
Report Date (Section F) 01/04/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Device Model NumberPAN6300
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date12/05/2022
Event Location Nursing Home
Date Report to Manufacturer01/11/2022
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date01/04/2023
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient SexUnknown
Date Report Sent to FDA01/04/2022